# SDR SWIA201743256

- Difficulty date: May 1, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 38,182 hours, 33,869 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT AND A SMOKE CARGO WARNING MESSAGE.  DIVERTED.   REMOVED AND REPLACED THE NR 1 CARBON SEAL. LEAK CHECKED AND OIL CONSUMPTION CHECKED GOOD.
